New Dexaprine & Issues with cardio

  1. New Dexaprine & Issues with cardio

    I just started a new batch of the reformulated Dexaprine. I took a half cap first thing in the morning and noted the profound suppression of hunger for the duration of the day. I took off to the gym around normal time @ 5:30pm and really struggled getting though my cardio/run that I usually and complete without issue. I felt REALLY winded and my heart rate was up. Is this normal? If so, I can't imagine taking a full cap.'

    Any feedback is appreciated... Thanks.


  2. It seems like the stim affect was a little to much, but then again, this was one of your first doses. Try it again, never base anything off of 1 time. It could have been a ton of other things, but very possible it is the dexaprime. Yesterday, I did nothing different but felt like my heart was going to pounce out of my chest. Did the same stuff today, and felt normal.

    Hi-Tech Pharmaceuticals Representative

  3. What mike said.
    Maybe you were running on empty with no enough kcals to train???
    ...::: Olympus Labs Representative :::...
    Crossfit - DEMIGOD -

Similar Forum Threads

  1. Going hypo with cardio
    By Head Nurse in forum Weight Loss
    Replies: 8
    Last Post: 10-10-2005, 06:02 PM
  2. Replies: 0
    Last Post: 08-17-2005, 03:03 AM
  3. Issues with puberty and prohormones
    By tbonz169 in forum Anabolics
    Replies: 14
    Last Post: 03-07-2005, 06:29 PM
  4. timing issues with igf and insulin
    By GH_MAN in forum IGF-1/GH
    Replies: 4
    Last Post: 08-02-2004, 03:29 PM
  5. New Female Member with some Questions
    By daszign in forum Training Forum
    Replies: 9
    Last Post: 04-08-2003, 10:44 PM
Log in
Log in